# SDR WX0A1900010031893

- Difficulty date: November 12, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 32,533 hours, 21,396 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) R/H ELEVATOR, OUTBOARD SERVO ATTACH FITTING, ANTI-ROTATION LUG GOUGED / RH ELEVATOR OUTBOARD SERVO ATTACH FITTING ANTI-ROTATION LUG AREA PERMANENTLY REPAIRED PERFORMED AS PER SRM 55-26-47-300-001 REV 146. REPAIR CLASSIFIED MAJOR CATEGORY A WITH NO FURTHER ACTION REQUIRED. "
